# SDR JJBA20230927044

- Difficulty date: September 24, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 38,962 hours, 25,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT. OPS CHECK FAIL. REMOVED AND REPLACED SERVICE DOOR EXTERNAL EMERGENCY LIGHT ASSEMBLY. OPS CHECK GOOD.
